Topological pseudo-ovals, elation Laguerre planes, and elation generalized quadrangles.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 347-370
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174655,
author = {Rainer L\"owen},
title = {Topological pseudo-ovals, elation {Laguerre} planes, and elation generalized quadrangles.},
journal = {Mathematische Zeitschrift},
pages = {347--370},
year = {1994},
volume = {216},
number = {4},
zbl = {0806.51009},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174655/}
}
Rainer Löwen. Topological pseudo-ovals, elation Laguerre planes, and elation generalized quadrangles.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 347-370. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174655/